# SDR AALA20131112006

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 46,850 hours, 22,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT ENTRY DOOR CENTER STOP FITTING CRACKED.  R & R STOP FITTING IAW AARD 51-00-05-1.
